# SDR DALA201906133551

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 81,667 hours, 62,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS IN FIRST CLASS CABIN SECTION INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY PACK PER MD88 AMM 33-53. (LP #4694868)
